# SDR C2XA00IA074

- Difficulty date: March 20, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872501200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LEFT FUSELAGE SKIN WAS FOUND TO BE DAMAGED BETWEEN FRAMES 45 ADN 46.  MAINTENANCE REPAIRED THE AFFECTED SKIN IAW ATR 42-320 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
